Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Characterizing Continuous Dcpos by Liminf Convergence of Filters

Characterizing Continuous Dcpos by Liminf Convergence of Filters

Year:    2011

Author:    Hui Wang, Dexue Zhang

Communications in Mathematical Research , Vol. 27 (2011), Iss. 2 : pp. 169–178

Abstract

It is proved in this note that, under a mild assumption, a dcpo L is continuous if and only if the liminf convergence on L is topological.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2011-CMR-19098

Communications in Mathematical Research , Vol. 27 (2011), Iss. 2 : pp. 169–178

Published online:    2011-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords:    continuous dcpo meet continuous dcpo convergence space limit space pretopological space S-convergence liminf convergence.

Author Details

Hui Wang Email

Dexue Zhang Email